# SDR AALA201811297012

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 74,351 hours, 12,260 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE15
- Part serial: 2531
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  THE CENTER AUTOPILOT DISCONNECTED WITH ACCOMPANING EICAS MESSAGE FOR INERTIAL REFERENCE UNIT ON DIRECT CURRENT.  FIRST OFFICIER`S ATTITUDE DIRECTION INDICATOR WENT INOPERATIVE AT THE SAME TIME.  CENTER IRU DISPLAYED ALIGN ON OVERHEAD IRU CONTROL PANEL. COMPLIED WITH THE QRH PROCEDURES,  BUT CENTER IRU REMAINED IN ALIGN MODE, INERTIAL REFERECNE SYSTEM IN MOTION MESSAGE DISPLAYED ON THE FMC.  EMERGENCY DELCARED, FLIGHT RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED FIM 34-21-815, AND FOUND RIGHT IRU AT FAULT. REPLACED RIGHT IRU IAW AMM 34-21-01.  OPERATIONS CHECKED NORMAL.
